RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1981
Volume 30,
Issue 6,
Pages
857–864
(Mi mzm10080)
This article is cited in
1
paper
Closure of extension of linear forms with passage to a new space
V. D. Koshmanenko
Institute of Mathematics, Academy of Sciences of the Ukrainian SSR
UDC:
517.9
Received:
09.01.1979
Fulltext:
PDF file (945 kB)
Cited by
English version:
Mathematical Notes, 1981,
30
:6,
930–933
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025